Mathematische Zeitschrift

, Volume 178, Issue 2, pp 233–261

Existence in the large for ▭u=F(u) in two space dimensions

  • Robert T. Glassey
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chadam, J.: Asymptotics for ▭u=m 2 u+G(x,t,u,u x,u t), I, II. Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. Ser. III.26, 33–65, 67–95 (1972)Google Scholar
  2. 2.
    Glassey, R. T.: Finite-time Blow-up for solutions to Nonlinear Wave Equations. Math. Z.177, 323–340 (1981)Google Scholar
  3. 3.
    John, F.: Blow-up of Solutions of Nonlinear Wave Equations in Three Space Dimensions. Manuscript Math.28, 235–268 1979Google Scholar
  4. 4.
    Jörgens, K.: Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen. Math. Z.77, 295–308 1961Google Scholar
  5. 5.
    Kato, T.: Blow-up of solutions of some nonlinear hyperbolic equations. Comm. Pure Appl. Math. (to appear)Google Scholar
  6. 6.
    Klainerman, S.: Global Existence for nonlinear wave equations. Preprint.Google Scholar
  7. 7.
    Reed, M.: Abstract Nonlinear Wave Equations. Lecture Notes in Mathematics507. Berlin-Heidelberg-New York:Springer 1976Google Scholar
  8. 8.
    Segal, I.: Nonlinear Semigroups. Ann. of Math.78, 339–364 1963Google Scholar
  9. 9.
    Segal, I.: Dispersion for nonlinear relativistic equations II. Ann. Sci. Ecole Norm. Sup.1, 459–497 1968Google Scholar
  10. 10.
    Strauss, W.: Decay and Asymptotics for ▭u=F(u). J. Functional Analysis2, 409–457, 1968Google Scholar
  11. 11.
    Strauss, W.: Everywhere Defined Wave Operators. In: Nonlinear Evolution Equations (M. Crandall, Ed.). Proceedings of a Symposium (Madison 1977), pp. 85–102. New York-London: Academic Press 1978Google Scholar
  12. 12.
    Strauss, W.: Nonlinear Invariant Wave Equations. In: Invariant Wave Equations. Proceedings of the International School of Physics (Erice 1977), pp. 197–249. Lecture notes in Physics 73. Berlin-Heidelberg-New York: Springer 1978Google Scholar
  13. 13.
    von Wahl, W.: Über die klassische Lösbarkeit des Cauchy-Problems für nichtlineare Wellengleichungen bei kleinen Anfangswerten und das asymptotische Verhalten der Lösungen. Math. Z.114, 281–299, 1970Google Scholar
  14. 14.
    von Wahl, W.: Decay Estimates for nonlinear wave equations. J. Functional Analysis9, 490–495, 1972Google Scholar
  15. 15.
    von Wahl, W.:L p-Decay rates for Homogeneous Wave Equations. Math. Z.120, 93–106, 1971Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Robert T. Glassey
    • 1
  1. 1.Department of MathematicsIndiana UniversityBloomingtonU.S.A.

Personalised recommendations